# SDR USAA060567

- Difficulty date: April 4, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 18,200 hours, 18,200 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209001100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BETWEEN FR 68 & 66 CORROSION.  REPLACED FLOOR SUPPORT PER SRM 51-72-11; CORR TASK JA-260-53500; LEVEL 1, DEFECT SIZE: .375 INCH IN APPROX 12 AREAS.
